• Previous Article
    Global well-posedness of the Cauchy problem for the Jordan–Moore–Gibson–Thompson equation with arbitrarily large higher-order Sobolev norms
  • DCDS Home
  • This Issue
  • Next Article
    Positive solutions to a nonlinear fractional equation with an external source term
doi: 10.3934/dcds.2022071
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

On a nonhomogeneous Kirchhoff type elliptic system with the singular Trudinger-Moser growth

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

*Corresponding author: Shengbing Deng

Received  January 2022 Revised  May 2022 Early access May 2022

Fund Project: The authors have been supported by NSFC 11971392, Natural Science Foundation of Chongqing, China cstc2019jcyjjqX0022 and Fundamental Research Funds for the Central Universities XDJK2019TY001

The aim of this paper is to study the multiplicity of solutions for the following Kirchhoff type elliptic systems
$ \begin{eqnarray*} \left\{ \begin{array}{ll} -m\left(\mathop \sum \limits_{j = 1}^k \|u_j\|^2\right)\Delta u_i = \frac{f_i(x, u_1, \ldots, u_k)}{|x|^\beta}+\varepsilon h_i(x), \ \ & \mbox{in}\ \ \Omega, \ \ i = 1, \ldots, k , \\ u_1 = u_2 = \cdots = u_k = 0, \ \ & \mbox{on}\ \ \partial\Omega, \end{array} \right. \end{eqnarray*} $
where
$ \Omega $
is a bounded domain in
$ \mathbb{R}^2 $
containing the origin with smooth boundary,
$ \beta\in [0, 2) $
,
$ m $
is a Kirchhoff type function,
$ \|u_j\|^2 = \int_\Omega|\nabla u_j|^2dx $
,
$ f_i $
behaves like
$ e^{\alpha_0 s^2} $
when
$ |s|\rightarrow \infty $
for some
$ \alpha_0>0 $
, and there is
$ C^1 $
function
$ F: \Omega\times\mathbb{R}^k\to \mathbb{R} $
such that
$ \left(\frac{\partial F}{\partial u_1}, \ldots, \frac{\partial F}{\partial u_k}\right) = \left(f_1, \ldots, f_k\right) $
,
$ h_i\in \left(\big(H^1_0(\Omega)\big)^*, \|\cdot\|_*\right) $
. We establish sufficient conditions for the multiplicity of solutions of the above system by using variational methods with a suitable singular Trudinger-Moser inequality when
$ \varepsilon>0 $
is small.
Citation: Shengbing Deng, Xingliang Tian. On a nonhomogeneous Kirchhoff type elliptic system with the singular Trudinger-Moser growth. Discrete and Continuous Dynamical Systems, doi: 10.3934/dcds.2022071
References:
[1]

Adimurthi, Existence of positive solutions of the semilinear Dirichlet problem with critical growth for the $N$-Laplacian, Ann. Sc. Norm. Super. Pisa Cl. Sci., 17 (1990), 393-413. 

[2]

Adimurthi and K. Sandeep, A singular Moser-Trudinger embedding and its applications, NoDEA Nonlinear Differential Equations Appl., 13 (2007), 585-603.  doi: 10.1007/s00030-006-4025-9.

[3]

AdimurthiP. N. Skikanth and S. L. Yadava, Phenomena of critical exponent in ${\mathbb {R}}^2$, Proc. Roy. Soc. Edinburgh Sect. A, 119 (1991), 19-25.  doi: 10.1017/S0308210500028274.

[4]

Adimurthi and S. L. Yadava, Multiplicity results for semilinear elliptic equations in bounded domain of ${\mathbb {R}}^2$ involving critical exponent, Ann. Sc. Norm. Super. Pisa Cl. Sci., 17 (1990), 481-504. 

[5]

Adimurthi and Y. Yang, An interpolation of Hardy inequality and Trundinger-Moser inequality in $\mathbb{R}^N$ and its applications, Int. Math. Res. Not. IMRN, (2010), 2394-2426.  doi: 10.1093/imrn/rnp194.

[6]

F. S. B Albuquerque and E. S. Medeiros, An elliptic equation involving exponential critical growth in $\mathbb{R}^2$, Adv. Nonlinear Stud., 15 (2015), 23-37.  doi: 10.1515/ans-2015-0102.

[7]

C. O. AlvesF. J. S. A. Corrêa and T. F. Ma, Positive solutions for a quasilinear elliptic equation of Kirchhoff type, Comput. Math. Appl., 49 (2005), 85-93.  doi: 10.1016/j.camwa.2005.01.008.

[8]

H. Berestycki and P.-L. Lions, Nonlinear scalar field equations. Ⅰ. Existence of ground state, Arch. Ration Mech. Anal., 82 (1983), 313-345.  doi: 10.1007/BF00250555.

[9]

H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), 486-490.  doi: 10.1090/S0002-9939-1983-0699419-3.

[10]

W. Chen, Existence of solutions for fractional $p$-Kirchhoff type equations with a generalized Choquard nonlinearity, Topol. Methods Nonlinear Anal., 54 (2019), 773-791.  doi: 10.12775/tmna.2019.069.

[11]

W. Chen and F. Yu, On a nonhomogeneous Kirchhoff-type elliptic problem with critical exponential in dimension two, Appl. Anal., 101 (2022), 421-436.  doi: 10.1080/00036811.2020.1745778.

[12]

B. Cheng, New existence and multiplicity of nontrivial solutions for nonlocal elliptic Kirchhoff type problems, J. Math. Anal. Appl., 394 (2012), 488-495.  doi: 10.1016/j.jmaa.2012.04.025.

[13]

D. G de FigueiredoJ. M. do Ó and B. Ruf, On an inequality by Trudinger and J. Moser and related elliptic equations, Comm. Pure Appl. Math., 55 (2002), 135-152.  doi: 10.1002/cpa.10015.

[14]

D. G de FigueiredoJ. M. do Ó and B. Ruf, Semilinear elliptic systems with exponential nonlinearities in two dimensions, Adv. Nonlinear Stud., 6 (2006), 199-213.  doi: 10.1515/ans-2006-0205.

[15]

D. G. de FigueiredoO. H. Miyagaki and B. Ruf, Elliptic equations in ${\mathbb {R}}^2$ with nonlinearities in the critical growth range, Calc. Var. Partial Differential Equations, 3 (1995), 139-153.  doi: 10.1007/BF01205003.

[16]

M. de Souza, On a singular class of elliptic systems involving critical growth in $\mathbb{R}^2$, Nonlinear Anal. Real World Appl., 12 (2011), 1072-1088.  doi: 10.1016/j.nonrwa.2010.09.001.

[17]

J. M. do Ó, Semilinear Dirichlet problems for the $N$-Laplacian in ${\mathbb {R}}^N$ with nonlinearities in the critical growth range, Differential Integral Equations, 9 (1996), 967-979. 

[18]

J. M. do ÓE. Medeiros and U. Severo, On a quasilinear nonhomogeneous elliptic equation with critical growth in $\mathbb{R}^N$, J. Differential Equations, 246 (2009), 1363-1386.  doi: 10.1016/j.jde.2008.11.020.

[19]

J. M. do ÓE. Medeiros and U. Severo, A nonhomogeneous elliptic problem involving critical growth in dimension two, J. Math. Anal. Appl., 345 (2008), 286-304.  doi: 10.1016/j.jmaa.2008.03.074.

[20]

G. M. Figueiredo and U. Severo, Ground state solution for a Kirchhoff problem with exponential critical growth, Milan J. Math., 84 (2016), 23-39.  doi: 10.1007/s00032-015-0248-8.

[21]

A. Fiscella and E. Valdinoci, A critical Kirchhoff type problem involving a nonlocal operator, Nonlinear Anal., 94 (2014), 156-170.  doi: 10.1016/j.na.2013.08.011.

[22]

X. He and W. Zou, Infinitely many positive solutions of Kirchhoff-type problems, Nonlinear Anal., 70 (2009), 1407-1414.  doi: 10.1016/j.na.2008.02.021.

[23]

X.-M. He and W.-M. Zou, Multiplicity solutions of for a class of Kirchhoff type problems, Acta Math. Appl. Sin. Engl. Ser., 26 (2010), 387-394.  doi: 10.1007/s10255-010-0005-2.

[24]

N. Lam and G. Lu, Existence and multiplicity of solutions to equations of $N$-Laplacian type with critical exponential growth in $\mathbb{R}^N$, J. Funct. Anal., 262 (2012), 1132-1165.  doi: 10.1016/j.jfa.2011.10.012.

[25]

G. Kirchhoff, Mechanik, Teubner, Leipzig, 1883.

[26]

J. Moser, A sharp form of an inequality by N. Trudinger, Ind. Univ. Math. J., 20 (1971), 1077-1092.  doi: 10.1512/iumj.1971.20.20101.

[27]

D. Naimen and C. Tarsi, Multiple solutions of a Kirchhoff type elliptic problem with the Trudinger-Moser growth, Adv. Differential Equations, 22 (2017), 983-1012. 

[28]

P. Rabelo, Elliptic Systems involving critical growth in dimension two, Commun. Pure Appl. Anal., 8 (2009), 2013-2035.  doi: 10.3934/cpaa.2009.8.2013.

[29]

N. S. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech., 17 (1967), 473-483.  doi: 10.1512/iumj.1968.17.17028.

[30]

Y. Yang, Existence of positive solutions to quasi-linear elliptic equations with exponential growth in the whole Euclidean space, J. Funct. Anal., 262 (2012), 1679-1704.  doi: 10.1016/j.jfa.2011.11.018.

show all references

References:
[1]

Adimurthi, Existence of positive solutions of the semilinear Dirichlet problem with critical growth for the $N$-Laplacian, Ann. Sc. Norm. Super. Pisa Cl. Sci., 17 (1990), 393-413. 

[2]

Adimurthi and K. Sandeep, A singular Moser-Trudinger embedding and its applications, NoDEA Nonlinear Differential Equations Appl., 13 (2007), 585-603.  doi: 10.1007/s00030-006-4025-9.

[3]

AdimurthiP. N. Skikanth and S. L. Yadava, Phenomena of critical exponent in ${\mathbb {R}}^2$, Proc. Roy. Soc. Edinburgh Sect. A, 119 (1991), 19-25.  doi: 10.1017/S0308210500028274.

[4]

Adimurthi and S. L. Yadava, Multiplicity results for semilinear elliptic equations in bounded domain of ${\mathbb {R}}^2$ involving critical exponent, Ann. Sc. Norm. Super. Pisa Cl. Sci., 17 (1990), 481-504. 

[5]

Adimurthi and Y. Yang, An interpolation of Hardy inequality and Trundinger-Moser inequality in $\mathbb{R}^N$ and its applications, Int. Math. Res. Not. IMRN, (2010), 2394-2426.  doi: 10.1093/imrn/rnp194.

[6]

F. S. B Albuquerque and E. S. Medeiros, An elliptic equation involving exponential critical growth in $\mathbb{R}^2$, Adv. Nonlinear Stud., 15 (2015), 23-37.  doi: 10.1515/ans-2015-0102.

[7]

C. O. AlvesF. J. S. A. Corrêa and T. F. Ma, Positive solutions for a quasilinear elliptic equation of Kirchhoff type, Comput. Math. Appl., 49 (2005), 85-93.  doi: 10.1016/j.camwa.2005.01.008.

[8]

H. Berestycki and P.-L. Lions, Nonlinear scalar field equations. Ⅰ. Existence of ground state, Arch. Ration Mech. Anal., 82 (1983), 313-345.  doi: 10.1007/BF00250555.

[9]

H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), 486-490.  doi: 10.1090/S0002-9939-1983-0699419-3.

[10]

W. Chen, Existence of solutions for fractional $p$-Kirchhoff type equations with a generalized Choquard nonlinearity, Topol. Methods Nonlinear Anal., 54 (2019), 773-791.  doi: 10.12775/tmna.2019.069.

[11]

W. Chen and F. Yu, On a nonhomogeneous Kirchhoff-type elliptic problem with critical exponential in dimension two, Appl. Anal., 101 (2022), 421-436.  doi: 10.1080/00036811.2020.1745778.

[12]

B. Cheng, New existence and multiplicity of nontrivial solutions for nonlocal elliptic Kirchhoff type problems, J. Math. Anal. Appl., 394 (2012), 488-495.  doi: 10.1016/j.jmaa.2012.04.025.

[13]

D. G de FigueiredoJ. M. do Ó and B. Ruf, On an inequality by Trudinger and J. Moser and related elliptic equations, Comm. Pure Appl. Math., 55 (2002), 135-152.  doi: 10.1002/cpa.10015.

[14]

D. G de FigueiredoJ. M. do Ó and B. Ruf, Semilinear elliptic systems with exponential nonlinearities in two dimensions, Adv. Nonlinear Stud., 6 (2006), 199-213.  doi: 10.1515/ans-2006-0205.

[15]

D. G. de FigueiredoO. H. Miyagaki and B. Ruf, Elliptic equations in ${\mathbb {R}}^2$ with nonlinearities in the critical growth range, Calc. Var. Partial Differential Equations, 3 (1995), 139-153.  doi: 10.1007/BF01205003.

[16]

M. de Souza, On a singular class of elliptic systems involving critical growth in $\mathbb{R}^2$, Nonlinear Anal. Real World Appl., 12 (2011), 1072-1088.  doi: 10.1016/j.nonrwa.2010.09.001.

[17]

J. M. do Ó, Semilinear Dirichlet problems for the $N$-Laplacian in ${\mathbb {R}}^N$ with nonlinearities in the critical growth range, Differential Integral Equations, 9 (1996), 967-979. 

[18]

J. M. do ÓE. Medeiros and U. Severo, On a quasilinear nonhomogeneous elliptic equation with critical growth in $\mathbb{R}^N$, J. Differential Equations, 246 (2009), 1363-1386.  doi: 10.1016/j.jde.2008.11.020.

[19]

J. M. do ÓE. Medeiros and U. Severo, A nonhomogeneous elliptic problem involving critical growth in dimension two, J. Math. Anal. Appl., 345 (2008), 286-304.  doi: 10.1016/j.jmaa.2008.03.074.

[20]

G. M. Figueiredo and U. Severo, Ground state solution for a Kirchhoff problem with exponential critical growth, Milan J. Math., 84 (2016), 23-39.  doi: 10.1007/s00032-015-0248-8.

[21]

A. Fiscella and E. Valdinoci, A critical Kirchhoff type problem involving a nonlocal operator, Nonlinear Anal., 94 (2014), 156-170.  doi: 10.1016/j.na.2013.08.011.

[22]

X. He and W. Zou, Infinitely many positive solutions of Kirchhoff-type problems, Nonlinear Anal., 70 (2009), 1407-1414.  doi: 10.1016/j.na.2008.02.021.

[23]

X.-M. He and W.-M. Zou, Multiplicity solutions of for a class of Kirchhoff type problems, Acta Math. Appl. Sin. Engl. Ser., 26 (2010), 387-394.  doi: 10.1007/s10255-010-0005-2.

[24]

N. Lam and G. Lu, Existence and multiplicity of solutions to equations of $N$-Laplacian type with critical exponential growth in $\mathbb{R}^N$, J. Funct. Anal., 262 (2012), 1132-1165.  doi: 10.1016/j.jfa.2011.10.012.

[25]

G. Kirchhoff, Mechanik, Teubner, Leipzig, 1883.

[26]

J. Moser, A sharp form of an inequality by N. Trudinger, Ind. Univ. Math. J., 20 (1971), 1077-1092.  doi: 10.1512/iumj.1971.20.20101.

[27]

D. Naimen and C. Tarsi, Multiple solutions of a Kirchhoff type elliptic problem with the Trudinger-Moser growth, Adv. Differential Equations, 22 (2017), 983-1012. 

[28]

P. Rabelo, Elliptic Systems involving critical growth in dimension two, Commun. Pure Appl. Anal., 8 (2009), 2013-2035.  doi: 10.3934/cpaa.2009.8.2013.

[29]

N. S. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech., 17 (1967), 473-483.  doi: 10.1512/iumj.1968.17.17028.

[30]

Y. Yang, Existence of positive solutions to quasi-linear elliptic equations with exponential growth in the whole Euclidean space, J. Funct. Anal., 262 (2012), 1679-1704.  doi: 10.1016/j.jfa.2011.11.018.

[1]

Rumei Zhang, Jin Chen, Fukun Zhao. Multiple solutions for superlinear elliptic systems of Hamiltonian type. Discrete and Continuous Dynamical Systems, 2011, 30 (4) : 1249-1262. doi: 10.3934/dcds.2011.30.1249

[2]

Yuanxiao Li, Ming Mei, Kaijun Zhang. Existence of multiple nontrivial solutions for a $p$-Kirchhoff type elliptic problem involving sign-changing weight functions. Discrete and Continuous Dynamical Systems - B, 2016, 21 (3) : 883-908. doi: 10.3934/dcdsb.2016.21.883

[3]

Xing Liu, Yijing Sun. Multiple positive solutions for Kirchhoff type problems with singularity. Communications on Pure and Applied Analysis, 2013, 12 (2) : 721-733. doi: 10.3934/cpaa.2013.12.721

[4]

Anouar Bahrouni. Trudinger-Moser type inequality and existence of solution for perturbed non-local elliptic operators with exponential nonlinearity. Communications on Pure and Applied Analysis, 2017, 16 (1) : 243-252. doi: 10.3934/cpaa.2017011

[5]

Nemat Nyamoradi, Kaimin Teng. Existence of solutions for a Kirchhoff-type-nonlocal operators of elliptic type. Communications on Pure and Applied Analysis, 2015, 14 (2) : 361-371. doi: 10.3934/cpaa.2015.14.361

[6]

Rui-Qi Liu, Chun-Lei Tang, Jia-Feng Liao, Xing-Ping Wu. Positive solutions of Kirchhoff type problem with singular and critical nonlinearities in dimension four. Communications on Pure and Applied Analysis, 2016, 15 (5) : 1841-1856. doi: 10.3934/cpaa.2016006

[7]

Xiaobao Zhu. Remarks on singular trudinger-moser type inequalities. Communications on Pure and Applied Analysis, 2020, 19 (1) : 103-112. doi: 10.3934/cpaa.2020006

[8]

Xumin Wang. Singular Hardy-Trudinger-Moser inequality and the existence of extremals on the unit disc. Communications on Pure and Applied Analysis, 2019, 18 (5) : 2717-2733. doi: 10.3934/cpaa.2019121

[9]

Helin Guo, Yimin Zhang, Huansong Zhou. Blow-up solutions for a Kirchhoff type elliptic equation with trapping potential. Communications on Pure and Applied Analysis, 2018, 17 (5) : 1875-1897. doi: 10.3934/cpaa.2018089

[10]

Weichung Wang, Tsung-Fang Wu, Chien-Hsiang Liu. On the multiple spike solutions for singularly perturbed elliptic systems. Discrete and Continuous Dynamical Systems - B, 2013, 18 (1) : 237-258. doi: 10.3934/dcdsb.2013.18.237

[11]

Emmanuel Hebey, Jérôme Vétois. Multiple solutions for critical elliptic systems in potential form. Communications on Pure and Applied Analysis, 2008, 7 (3) : 715-741. doi: 10.3934/cpaa.2008.7.715

[12]

Zhi-Guo Wu, Wen Guan, Da-Bin Wang. Multiple localized nodal solutions of high topological type for Kirchhoff-type equation with double potentials. Communications on Pure and Applied Analysis, 2022, 21 (8) : 2495-2528. doi: 10.3934/cpaa.2022058

[13]

Jia-Feng Liao, Yang Pu, Xiao-Feng Ke, Chun-Lei Tang. Multiple positive solutions for Kirchhoff type problems involving concave-convex nonlinearities. Communications on Pure and Applied Analysis, 2017, 16 (6) : 2157-2175. doi: 10.3934/cpaa.2017107

[14]

Pawan Kumar Mishra, Sarika Goyal, K. Sreenadh. Polyharmonic Kirchhoff type equations with singular exponential nonlinearities. Communications on Pure and Applied Analysis, 2016, 15 (5) : 1689-1717. doi: 10.3934/cpaa.2016009

[15]

Wen Zhang, Xianhua Tang, Bitao Cheng, Jian Zhang. Sign-changing solutions for fourth order elliptic equations with Kirchhoff-type. Communications on Pure and Applied Analysis, 2016, 15 (6) : 2161-2177. doi: 10.3934/cpaa.2016032

[16]

Anran Li, Jiabao Su. Multiple nontrivial solutions to a $p$-Kirchhoff equation. Communications on Pure and Applied Analysis, 2016, 15 (1) : 91-102. doi: 10.3934/cpaa.2016.15.91

[17]

Tomasz Cieślak. Trudinger-Moser type inequality for radially symmetric functions in a ring and applications to Keller-Segel in a ring. Discrete and Continuous Dynamical Systems - B, 2013, 18 (10) : 2505-2512. doi: 10.3934/dcdsb.2013.18.2505

[18]

Djairo G. De Figueiredo, João Marcos do Ó, Bernhard Ruf. Elliptic equations and systems with critical Trudinger-Moser nonlinearities. Discrete and Continuous Dynamical Systems, 2011, 30 (2) : 455-476. doi: 10.3934/dcds.2011.30.455

[19]

Luiz F. O. Faria. Existence and uniqueness of positive solutions for singular biharmonic elliptic systems. Conference Publications, 2015, 2015 (special) : 400-408. doi: 10.3934/proc.2015.0400

[20]

Meiqiang Feng, Yichen Zhang. Positive solutions of singular multiparameter p-Laplacian elliptic systems. Discrete and Continuous Dynamical Systems - B, 2022, 27 (2) : 1121-1147. doi: 10.3934/dcdsb.2021083

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (71)
  • HTML views (35)
  • Cited by (0)

Other articles
by authors

[Back to Top]